Principal arrow News (noticias en ingles) arrow The Rosiglitazone Aftermath: Legitimate Concerns or Hype?
Ultima actualización:
 
 
Contactenos
Contactanos en abcpediatria@gmail.com
Escribenos al correo electrónico abcpediatria@gmail.com para cualquier duda o sugerencia referente al portal web.
Publicidad
 

The Rosiglitazone Aftermath: Legitimate Concerns or Hype?
Escrito por Sue Hughes   
25.05.2007
  1. Nissen SE and Wolski K. Effect of rosiglitazone on the risk of myocardial infarction and death from cardiovascular causes. N Engl J Med 2007; DOI:10.1056/NEJMoa072761. Available at: http://www.nejm.org.
  2. Psaty B and Furberg C. Rosiglitazone and cardiovascular risk. N Engl J Med 2007; DOI:10.1056/NEJMe078099. Available at: http://www.nejm.org.
  3. Rosiglitazone: seeking a balanced perspective [editorial]. Lancet 2007; DOI:10.1016/S0140-6736(07)60787-9 1. Available at: http://www.thelancet.com.
  4. Mathews AW. Avandia concerns reopen a wider debate. Wall Street Journal, May 23, 2007, A3.
  5. Winslow R. Avandia critic Nissen speaks [health blog]. Wall Street Journal, May 22, 2007. Available at: http://www.wsj.com.
< Anterior   Siguiente >


Aviso legalPolítica de PrivacidadSala de prensa

Publicidad
 

¿Quiere que su publicidad aparezca aquí?
Acreditaciones


Visitas Online
 
Licencia de Creative Commons  
Top!